# SDR SWAA980928

- Difficulty date: May 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND RT OVER EMERGENCY EXIT DOOR INNER AND LT EXIT OVER WING EXIT LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK PER BOEING MM.
